MathSciNet Relay Station
MathSciNet bibliographic data
MR2834173 05B45 (52C20 52C23)
Socolar, Joshua E. S.; Taylor, Joan M. An aperiodic hexagonal tile. J. Combin. Theory Ser. A 118 (2011), no. 8, 2207–2231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement